Using max-algebra linear models in the representation of queueing systems

Research outputpeer-review

Abstract

The application of the max-algebra to describe queueing systems by both linear scalar and vector equations is discussed. It is shown that these equations may be handled using ordinary algebraic manipulations. Examples of solving the equations representing the $G/G/1$ queue and queues in tandem are also presented.
Original languageEnglish
Title of host publicationProceedings of the 5th SIAM Conference on Applied Linear Algebra, Snowbird, UT, Jun. 15-18, 1994
EditorsJohn G. Lewis
PublisherSociety for Industrial and Applied Mathematics
Pages155-160
ISBN (Print)0-89871-336-6
Publication statusPublished - 1994

Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Using max-algebra linear models in the representation of queueing systems'. Together they form a unique fingerprint.

Cite this